BibTeX record journals/aml/Cunningham12

download as .bib file

@article{DBLP:journals/aml/Cunningham12,
  author    = {Daniel W. Cunningham},
  title     = {Scales of minimal complexity in {KR}},
  journal   = {Arch. Math. Log.},
  volume    = {51},
  number    = {3-4},
  pages     = {319--351},
  year      = {2012},
  url       = {https://doi.org/10.1007/s00153-012-0267-x},
  doi       = {10.1007/s00153-012-0267-x},
  timestamp = {Sat, 27 May 2017 14:23:40 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/Cunningham12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics